MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 353101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Urinary Retention (2119); Urinary Frequency / Polyuria (2275)
Date of Event 12/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a trial patient who was using an external neurostimulator (ens) for unknown indications for use.It was reported that the trial was initiated on (b)(6) 2024.It was reported that since received the trial implant today hadn't been able to urinate at all and said that was so used to going frequently.Caller said that they left a message however haven't received a call back yet from the manufacturer representative (rep).Reviewed therapy information and general programming guidance.Caller said that they don't feel comfortable making any adjustments.Patient will maintain stimulation level and will continue to track symptoms.The patient was redirected to their healthcare provider (hcp) to check if there was an answering service to notify on-call healthcare provider to further address the issue.Email was sent to field staff.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received from the manufacturer representative (rep).The rep stated that the patient experienced urinary retention prior to the device.The rep confirmed that the retention did not got worsened as a result of therapy or device.The patient's standard of care prior to the device was catheterization.When the rep was asked to clarify the steps taken to resolve the issue, the rep stated that the patient was contacted on (b)(6) by the doctor and told to go to the er to get a catheter back in.The rep confirmed that the issue was resolved.The patient had success with the therapy helping him urinate during the trial and was implanted.The device was intended to treat a non-obstructive urinary retention.Mdr decision corrected to not reportable.No additional supplemental reports are required unless additional information received indicates reportable event.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Review of this mdr and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements stipulated in 21 cfr 803.Note that the h.6.Codes have been updated to reflect the new information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21064720
Report Number2182207-2025-00012
Device Sequence Number16998637
Product Code EZW
UDI-Device Identifier00763000640491
UDI-Public00763000640491
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer03/15/2025
04/25/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date03/25/2025
04/27/2025
Date Device Manufactured03/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexUnknown